# SDR CALA2023111603404

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W233077
- Condition: Corroded
- Location: Sta1876, S49l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STRINGER FOUND CORROSION AT STA 1876 S49L REF HAECO NON-ROUTINE NO:9466698.  AFT CGO BILGE AREA AT STA 1876 S49L STR REVISION OF ECRA 5370-01101 BEFORE A/C REACHES 22889 TOTAL FC,RE INGER REPAIRED AS PER ECRA 5370-01101 REV - & SRM 53-70-03-2R-1 PAEAT THE INSPECTION AT INTERVAL NOT TO EXCEED 4000FC THEREAFTER REV 93.IT REUIRED TO PERFORM INSPECTION OF S49L STRINGER REPAIR INSTALLED BETWEEN STA1853 AND 1895 PER PART 2 OF THE LATEST.
